Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 29, 2012Carbon County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 29, 2012, 5:32 PM EDT for Carbon County, Lehigh County, Northampton County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2012, 5:32 PM EDT (21:32 UTC)
Expired
Jul 29, 2012, 6:30 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WWUS81 KPHI 292132
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SUN JUL 29 2012

PAZ054-055-061-062-292230-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
532 PM EDT SUN JUL 29 2012

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT LEHIGH...MONROE...CARBON
AND NORTHAMPTON COUNTIES...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF WILKES-BARRE TO 15 MILES EAST OF LEHIGHTON...MOVING
SOUTH AT 10 MPH. THE SHOWERS WILL BE NEAR KRESGEVILLE...
ALBRIGHTSVILLE AROUND 540 PM...BELFAST AROUND 545 PM...PENN FOREST
RESERVOIR AROUND 550 PM...TRACHSVILLE...STOCKERTOWN...EASTLAWN
GARDENS AROUND 600 PM...NAZARETH AROUND 605 PM...CHRISTMANS AND
CHAPMAN AROUND 610 PM.

A RUMBLE OF THUNDER AND A WIND GUST TO 30 MPH ARE ALSO POSSIBLE.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS. AS MUCH AS AN INCH OF 
RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS MUCH RAIN MAY PRODUCE  
LOCALIZED STREET FLOODING.

LAT...LON 4089 7513 4048 7547 4070 7584 4074 7577
      4091 7600 4098 7585 4101 7575 4103 7574
      4105 7578 4109 7577 4113 7570 4113 7564
      4120 7557

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:48 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 29, 3:48 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SUN JUL 29 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN TO OUR SOUTH THROUGH MUCH OF THE
UPCOMING WEEK, WHILE SEVERAL WAVES LOW PRESSURE DEVELOP ALONG THE
BOUNDARY AND PASS CLOSE TO THE AREA. SEVERAL DISTURBANCES ALOFT
WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. THE
STALLED OUT BOUNDARY MAY FINALLY MOVE BACK NORTH OF THE AREA
SATURDAY INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING SOUTHWARD THROUGH THE
REGION AS A MID LEVEL TROUGH PUSHES OFF THE COAST. AS THE TROUGH
PUSHES FURTHER EAST, THE CHANCES FOR PRECIPITATION WILL DECREASE.
ALL ACTIVITY SHOULD BE PRETTY MUCH DONE BY AROUND 8-9PM, AS WE LOSE
ANY INFLUENCE FROM SURFACE HEATING.

WITH VERY LITTLE SURFACE FLOW AND LIGHT FLOW ALOFT, WE SHOULD BE
ABLE TO RADIATE FAIRLY WELL TONIGHT, ESPECIALLY AS WE START TO LOSE
THE CLOUD COVER. TEMPERATURES SHOULD DROP INTO THE 60S WITH EVEN
SOME UPPER 50S ACROSS THE HIGHER TERRAIN OF THE SOUTHERN POCONOS.

LOW LEVEL MOISTURE DECREASES OVERNIGHT BUT ENOUGH WILL LINGER AT THE
SURFACE, ESPECIALLY IN AREAS WHERE RAIN FELL TODAY. THIS MAY ALLOW
FOR FOG TO FORM, AS THE WINDS WILL BE LIGHT AND THE CLOUDS WILL THIN
OUT, ALTHOUGH IT SHOULD REMAIN PATCHY AND WE DO NOT ANTICIPATE THAT
IT WILL BECOME DENSE OTHER THAN IN FEW LOCATIONS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
WITH A MID LEVEL RIDGE AND HIGH PRESSURE AT THE SURFACE, DRIER AIR
IS STARTING TO MAKES ITS WAY INTO THE REGION. WHILE TODAY WAS MORE
COMFORTABLE THAN THE PAST COUPLE OF DAYS, MONDAY SHOULD BE EVEN
BETTER. THE MID LEVEL RIDGE FLATTENS OUT ON MONDAY AND WE BECOME
MORE ZONAL ALOFT. ANOTHER IMPULSE WILL MOVE EASTWARD AND BRING MORE
CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION, DURING THE
AFTERNOON AND EVENING HOURS. ONCE AGAIN, THERE WILL STILL BE A
DECENT AMOUNT OF MOISTURE AROUND SO THAT ANY STORMS THAT DEVELOP
COULD DROP HEAVY RAIN.

TEMPERATURES WILL BE COOLER AS WE GET A WEST TO NORTHWEST FLOW
DEVELOPING ALOFT. AT THE SURFACE WINDS WILL BE LIGHT BUT OUT OF A
MORE EAST OR SOUTHEAST DIRECTION. WITH THE EASTERLY FLOW AT THE
SURFACE WE COULD SEE ONE OF THOSE DAYS WHERE OUR INLAND PENNSYLVANIA
COUNTIES ARE WARMER THAN OUR SOUTHERN AND COASTAL COUNTIES. MAX
TEMPS INTO THE 80S ACROSS THE REGION.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MAIN FOCUS IN THE LONG TERM FORECAST CONTINUES TO BE THE BROAD
TROUGH ACROSS THE EAST COAST FOR MUCH OF THE UP-COMING WEEK AND ITS
EFFECTS ON THE WEATHER. THE MID/UPPER TROUGH WILL REMAIN ENTRENCHED
ACROSS THE EAST COAST THROUGH MUCH OF THE WEEK, WHILE A SURFACE
BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH. IT LOOKS NOW LIKE THE
BOUNDARY WILL HAVE A HARD TIME MAKING ITS WAY NORTH UNTIL LATE IN
THE WEEK OR NEXT WEEKEND. HOWEVER, AS THE BOUNDARY REMAINS STALLED
TO OUR SOUTH, SEVERAL WAVES OF LOW PRESSURE MAY DEVELOP ALONG THE
BOUNDARY AND PASS CLOSE TO THE AREA. MEANWHILE, THE TROUGH ALOFT
WILL CONTINUE TO SEND MULTIPLE SHORT WAVES/VORT MAXES ACROSS THE
ARE DURING THE COURSE OF THE WEEK. THE AIR MASS WILL REMAIN MOIST
AND UNSTABLE WITH PW VALUES AT OR ABOVE 1.5 INCHES THROUGH
THURSDAY. THEREFORE, WE KEEP AT LEAST A CHANCE/SLIGHT CHANCE FOR
SHOWERS/THUNDERSTORMS EACH DAY. TIMING AND AREAL COVERAGE IS
UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

AS WE APPROACH FRIDAY AND THE WEEKEND, THE TROUGH IS FORECAST TO
BEGIN TO FLATTEN OUT, BEFORE A PROGRESSIVE SYSTEM MOVES ACROSS THE
NORTHER TIER OF THE COUNTRY/SOUTHERN CANADA. THIS MAY END UP
BRINGING A COLD FRONT ACROSS THE AREA SUNDAY INTO MONDAY.

TEMPERATURES ARE EXPECTED TO REMAIN CLOSE TO OR A FEW DEGREES ABOVE
NORMAL THROUGH THE EXTENDED PERIOD. THE COOLEST DAYS WILL LIKELY BE
TUESDAY AND WEDNESDAY WITH HIGHS IN THE LOW/MID 80S IN MANY PLACES,
BEFORE WARMING UP AGAIN LATE IN THE WEEK INTO THE WEEKEND, WITH
HIGHS IN THE UPPER 80S TO AROUND AROUND 90 IN MANY AREAS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING SOUTH
THROUGH THE REGION THIS AFTERNOON. MOST SHOWERS ARE LIGHT BUT A FEW
MAY CAUSE CEILINGS TO DROP AROUND 2500 FT AND VISIBILITIES TO DROP
DOWN TO 3-5SM. HEAVIER SHOWERS MAY CAUSE IFR CONDITIONS TO OCCUR FOR
A BRIEF PERIOD OF TIME.

TONIGHT WE SHOULD SEE THE ACTIVITY DIE DOWN AND CLEAR OUT BY AROUND
1-2Z. WINDS WILL REMAIN OUT OF THE NORTHEAST TO EAST AND WILL BECOME
LARGELY LIGHT AND VARIABLE OVERNIGHT. WITH SKIES CLEARING OUT
OVERNIGHT AND THE LIGHT WINDS, WE COULD START TO SEE FOG FORM,
ESPECIALLY AT SITES WHERE RAIN HAS FALLEN. HINTED AT THE
VISIBILITIES DROPPING DOWN TO MVFR OVERNIGHT AND A FEW LOCATIONS MAY
DROP DOWN TO IFR. ONCE THE SITES GO DOWN, THEY WILL LIKELY STAY DOWN
UNTIL WE NEAR DAYBREAK AND A LITTLE BIT OF MIXING OCCURS.

EXPECT ALL SITES TO BE VFR MONDAY MORNING BETWEEN 13-15Z. WINDS WILL
REMAIN LIGHT WITH LITTLE FLOW ALOFT ON MONDAY AND TURN TO THE EAST,
BECOMING A BIT MORE SOUTHEASTERLY THROUGH THE DAY.

OUTLOOK...
MONDAY NIGHT-FRIDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS
CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY.
THERE IS THE POSSIBILITY FOR LOW CLOUDS/FOG MONDAY NIGHT AND TUESDAY
NIGHT.

&&

.MARINE...
CONDITIONS WILL CONTINUE TO REMAIN FAIRLY TRANQUIL. SEAS WILL REMAIN
AROUND 2 FEET ON THE OPEN WATER AND AROUND A FOOT OR LESS ON THE BAY
THROUGH MONDAY. WINDS WILL BE LIGHT AND PICK UP A BIT DURING THE DAY
ON MONDAY OUT OF AN EASTERLY DIRECTION WITH A MORE SOUTHEASTERLY
FLOW DEVELOPING TOWARD THE AFTERNOON HOURS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON MONDAY
AFTERNOON/EVENING.

OUTLOOK...
WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THROUGH THE ENTIRE OUTLOOK PERIOD. A GENERAL EAST/SOUTHEAST
FLOW FOR TUESDAY INTO WEDNESDAY, BEFORE SHIFTING TO MORE OF A
SOUTH/SOUTHWEST FLOW. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH
DAY WHICH MAY LOCALLY ENHANCE WINDS AND WAVES.

&&

.TIDES/COASTAL FLOODING...
LOOKING AT THE ET-SURGE GUIDANCE, IF TIDAL DEPARTURES REMAINED AT A
HALF A FOOT, THE OCEAN FRONT WOULD GET VERY CLOSE TO MINOR TIDAL
FLOODING OVER THE NEXT FEW DAYS AS WE APPROACH THE FULL MOON.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, AN 11 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS IN NJ.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...MEOLA/ROBERTSON
MARINE...MEOLA/ROBERTSON
TIDES/COASTAL FLOODING...ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Jul 29, 3:51 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 29 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-302000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
351 PM EDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-302000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
351 PM EDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-302000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 PM EDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 2:59 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT SUN JUL 29 2012

NJZ023-024-292000-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
259 PM EDT SUN JUL 29 2012

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF CAPE MAY...MOVING SOUTH AT 5
MPH.  VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 3894 7498 3903 7495 3907 7479 3902 7476
      3901 7478 3899 7478 3893 7487 3892 7491
      3892 7497

HAYES
Special weather statement, Jul 29, 3:03 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT SUN JUL 29 2012

PAZ060-061-067-068-292000-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
303 PM EDT SUN JUL 29 2012

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF ALLENTOWN TO 5 MILES NORTH OF READING TO 22 MILES NORTHWEST OF
READING...MOVING SOUTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
BERNVILLE AROUND 315 PM...BALLY...WYOMISSING HILLS AROUND 330 PM...
BECHTELSVILLE...WOMELSDORF AROUND 345 PM...BIRDSBORO AND AMITY
GARDENS AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4051 7638 4052 7624 4056 7613 4047 7588
      4065 7553 4016 7560 4007 7594 4011 7595
      4014 7589 4029 7613 4036 7621 4038 7626
      4046 7639

HAYES
Special weather statement, Jul 29, 3:35 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUL 29 2012

NJZ021>025-292030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
335 PM EDT SUN JUL 29 2012

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
ATLANTIC...CAPE MAY AND CUMBERLAND COUNTIES...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF VINELAND TO 14 MILES WEST OF ATLANTIC CITY TO 6 MILES
NORTH OF ATLANTIC CITY...MOVING SOUTHEAST AT 10 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR DOROTHY...ABSECON AROUND 345 PM...
PLEASANTVILLE...ESTELL MANOR AROUND 400 PM...ENGLISH CREEK...
NORTHFIELD AROUND 415 PM...VENTNOR CITY AND MARGATE CITY AROUND 430
PM.

AS MUCH AS AN INCH OF RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING.

LAT...LON 3935 7441 3932 7450 3927 7456 3926 7459
      3927 7473 3942 7502 3948 7477 3951 7442
      3938 7439

HAYES
Special weather statement, Jul 29, 3:45 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT SUN JUL 29 2012

DEZ003-004-292045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
345 PM EDT SUN JUL 29 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGETOWN...MOVING SOUTHEAST AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR SYCAMORE AROUND 400 PM...LEWES AROUND 430
PM...MILLSBORO AND DAGSBORO AROUND 445 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM. AS MUCH AS AN INCH OF
RAIN MAY FALL IN LESS THAN 45 MINUTES. THIS MUCH RAIN COULD RESULT
IN LOCALIZED STREET FLOODING.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3867 7561 3888 7529 3885 7523 3879 7515
      3879 7509 3866 7506 3866 7505 3866 7506
      3860 7504 3845 7505 3844 7520 3844 7535

HAYES
Special weather statement, Jul 29, 4:41 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT SUN JUL 29 2012

NJZ001-007>010-012-292145-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
441 PM EDT SUN JUL 29 2012

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
HUNTERDON...MIDDLESEX...MORRIS...SOMERSET...SUSSEX AND WARREN
COUNTIES...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SCATTERED SHOWERS AND THUNDERSTORMS 4 MILES NORTH OF MORRISTOWN...
MOVING SOUTHEAST AT 10 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE
NEAR MORRIS PLAINS...HANOVER TOWNSHIP AROUND 445 PM...MORRISTOWN...
FLORHAM PARK AROUND 500 PM...MADISON...CHATHAM AROUND 515 PM...
MILLINGTON...BASKING RIDGE AROUND 530 PM...WATCHUNG AND NORTH
PLAINFIELD AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS. AS MUCH AS AN
INCH OF RAIN COULD FALL IN LESS THAN 45 MINUTES...WHICH COULD RESULT
IN LOCALIZED FLOODING.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THUNDERSTORMS.

LAT...LON 4054 7424 4052 7424 4051 7500 4098 7498
      4099 7429 4090 7427 4090 7433 4086 7432
      4082 7432 4080 7436 4074 7436 4067 7445
      4067 7440 4061 7442 4060 7421 4056 7420

HAYES
Special weather statement, Jul 29, 5:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SUN JUL 29 2012

PAZ054-055-061-062-292230-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
532 PM EDT SUN JUL 29 2012

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT LEHIGH...MONROE...CARBON
AND NORTHAMPTON COUNTIES...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF WILKES-BARRE TO 15 MILES EAST OF LEHIGHTON...MOVING
SOUTH AT 10 MPH. THE SHOWERS WILL BE NEAR KRESGEVILLE...
ALBRIGHTSVILLE AROUND 540 PM...BELFAST AROUND 545 PM...PENN FOREST
RESERVOIR AROUND 550 PM...TRACHSVILLE...STOCKERTOWN...EASTLAWN
GARDENS AROUND 600 PM...NAZARETH AROUND 605 PM...CHRISTMANS AND
CHAPMAN AROUND 610 PM.

A RUMBLE OF THUNDER AND A WIND GUST TO 30 MPH ARE ALSO POSSIBLE.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS. AS MUCH AS AN INCH OF
RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS MUCH RAIN MAY PRODUCE
LOCALIZED STREET FLOODING.

LAT...LON 4089 7513 4048 7547 4070 7584 4074 7577
      4091 7600 4098 7585 4101 7575 4103 7574
      4105 7578 4109 7577 4113 7570 4113 7564
      4120 7557

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer2 hr
Jul 28, 8:05 PM EDTSevere Thunderstorm WarningPHIHunterdon55 min
Jul 28, 8:11 PM EDTSpecial Marine WarningPHI64 min
Jul 28, 8:26 PM EDTAreal Flood AdvisoryPHIMercer101 min
Jul 28, 8:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset67 min
Jul 28, 8:41 PM EDTSpecial Weather StatementPHIGloucester, Salem64 min
Jul 28, 8:43 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 9:14 PM EDTSpecial Marine WarningPHI61 min
Jul 28, 9:21 PM EDTSevere Thunderstorm WarningPHICape May23 min
Jul 28, 9:24 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth66 min
Jul 28, 9:42 PM EDTSpecial Marine WarningPHI63 min
Jul 28, 9:46 PM EDTSpecial Weather StatementPHIBurlington, Ocean59 min
Jul 28, 9:52 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth118 min
Jul 28, 9:52 PM EDTSpecial Weather StatementPHICamden53 min
Jul 28, 10:09 PM EDTSpecial Marine WarningPHI66 min
Jul 28, 10:23 PM EDTSevere Thunderstorm WarningPHIMonmouth32 min
Jul 28, 10:31 PM EDTSpecial Marine WarningPHI59 min
Jul 28, 10:39 PM EDTSpecial Weather StatementPHIOcean66 min
Jul 29, 12:22 AM EDTSpecial Marine WarningPHI23 min
Jul 29, 1:20 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 1:42 PM EDTAreal Flood AdvisoryPHICape May2 hr
Jul 29, 2:59 PM EDTSpecial Weather StatementPHICape May61 min
Jul 29, 3:35 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 4:41 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset64 min
Jul 29, 5:53 PM EDTSpecial Weather StatementPHIMiddlesex52 min
Jul 28, 8:19 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery56 min
Jul 28, 9:11 PM EDTSpecial Weather StatementPHIBucks, Philadelphia64 min
Jul 29, 3:03 PM EDTSpecial Weather StatementPHIBerks, Lehigh57 min
Jul 29, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Chester74 min
Jul 29, 6:08 PM EDTAreal Flood AdvisoryPHICarbon86 min
Jul 28, 8:09 PM EDTSevere Thunderstorm WarningPHIKent, Sussex66 min
Jul 28, 8:51 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 9:28 PM EDTSpecial Weather StatementPHISussex62 min
Jul 28, 10:15 PM EDTAreal Flood AdvisoryPHISussex69 min
Jul 29, 2:23 PM EDTSpecial Weather StatementPHISussex52 min
Jul 29, 3:45 PM EDTSpecial Weather StatementPHISussex60 min
Jul 28, 9:38 PM EDTSpecial Weather StatementPHIKent67 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.